# SDR 96ZZZX1420

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: PO100092
- Condition: Corroded
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE AT STA 389, RBL 10 INCHES TO RBL 42 INCHES HAS LEVEL 2 CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 53-10-2, SRM 51-10-2, AND SRM 51-30-2.
